Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 192, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2014, 10:35 PM CDT for 4 counties in Kansas; 4 counties in Missouri. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 10:35 PM CDT (03:35 UTC)
- Expired
- Jul 7, 2014, 11:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Miami County, KS, Wyandotte County, KS, Cass County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:39 PM CDT | TSTM WND GST 70 | W Kansas City Ks, KS | |
| Jul 7, 11:02 PM CDT | TSTM WND GST 65 | Gardner, KS | REPEATED 55-65 MPH WINDS |
| Jul 7, 11:03 PM CDT | TSTM WND GST 60 | Grandview, MO | ESTIMATED AT GRANDVIEW TRIANGLE |
| Jul 7, 11:08 PM CDT | TSTM WND GST 65 | Olathe, KS | |
| Jul 7, 11:15 PM CDT | TSTM WND GST 60 | 1 S Olathe, KS | |
| Jul 7, 11:21 PM CDT | TSTM WND GST 58 | Blue Springs, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 7:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.6 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3800 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
590
WUUS53 KEAX 080335
SVREAX
KSC091-103-121-209-MOC037-095-101-107-080415-
/O.NEW.KEAX.SV.W.0192.140708T0335Z-140708T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1035 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSON COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
NORTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
NORTHERN CASS COUNTY IN WEST CENTRAL MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1115 PM CDT
* AT 1031 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEVASY TO 5 MILES WEST OF LINWOOD...AND MOVING SOUTH
AT 25 MPH.
AT 1022 PM...TRAINED WEATHER SPOTTERS REPORTED A 65 MPH WIND GUST IN
SMITHVILLE.
AT 1029 PM...LOCAL EMERGENCY MANAGEMENT REPORTED A 67 MPH WIND GUST 5
MILES WEST OF LEAVENWORTH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MISSION...MERRIAM...FAIRWAY...SHAWNEE...MISSION HILLS...DE SOTO...
RAYTOWN...BLUE SPRINGS...PRAIRIE VILLAGE...GRAIN VALLEY...OVERLAND
PARK...OAK GROVE...LEAWOOD...LENEXA...OLATHE...LAKE LOTAWANA...
LEE'S SUMMIT...GRANDVIEW...GREENWOOD AND GARDNER.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 34.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 7.
I-435 LOOP FROM MILE MARKERS 0 TO 14...57 TO 83.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3912 9519 3914 9459 3911 9460 3914 9454
3914 9448 3912 9446 3914 9442 3915 9411
3914 9405 3878 9396 3864 9453 3870 9506
3898 9506 3895 9508 3898 9516 3896 9517
3896 9519
TIME...MOT...LOC 0334Z 346DEG 21KT 3907 9413 3900 9512
HAIL...<.75IN
WIND...60MPH
$$
LEIGHTON1 follow-up statement
066
WWUS53 KEAX 080400
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CDT MON JUL 7 2014
KSC091-103-121-209-MOC037-095-101-107-080415-
/O.CON.KEAX.SV.W.0192.000000T0000Z-140708T0415Z/
MIAMI KS-LEAVENWORTH KS-JOHNSON KS-WYANDOTTE KS-CASS MO-JACKSON MO-
JOHNSON MO-LAFAYETTE MO-
1100 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JOHNSON AND
NORTHERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHERN
WYANDOTTE AND SOUTHERN LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND
SOUTHWESTERN LAFAYETTE...NORTHWESTERN JOHNSON...JACKSON AND NORTHERN
CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1115 PM CDT...
AT 1039 PM...TRAINED WEATHER SPOTTERS REPORTED A 70 MPH WIND GUST
WEST OF KANSAS CITY KS.
AT 1059 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF OAK GROVE TO 6 MILES EAST OF
VINLAND...AND MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDNER...GREENWOOD...BELTON...EDGERTON...RAYMORE...PLEASANT HILL...
SPRING HILL...PECULIAR...LONE JACK...LAKE WINNEBAGO...CLEVELAND...
STANLEY...CLARE...PITTSVILLE...STILLWELL...BUCYRUS...STRASBURG AND
CHILES.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 34.
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 4.
I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 235.
I-635 BETWEEN MILE MARKERS 0 AND 7.
I-435 LOOP FROM MILE MARKERS 0 TO 14...57 TO 83.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3912 9519 3914 9459 3911 9460 3914 9454
3914 9448 3912 9446 3914 9442 3915 9411
3914 9405 3878 9396 3864 9453 3870 9506
3898 9506 3895 9508 3898 9516 3896 9517
3896 9519
TIME...MOT...LOC 0400Z 346DEG 21KT 3892 9408 3885 9507
HAIL...<.75IN
WIND...60MPH
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:52 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 7, 8:52 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT Mon Jul 7 2014
...SIGNIFICANT DAMAGING WIND EVENT POSSIBLE THIS EVENING...
.MESOSCALE DISCUSSION...
Issued at 851 PM CDT MON JUL 7 2014
Conditions appear to be coming together for a widespread damaging
wind/derecho event across southern Nebraska, northern Kansas and much
of the northern half of Missouri this evening. Already seeing rapid
upscale growth of thunderstorm activity over southern Nebraska into
far northern Missouri ahead of an advancing cold front. Additional
activity is beginning to blossom further south across north central
Kansas ahead of a strengthening low-level jet. This jet will continue
to strengthen after dark and focus the strongest lift to near or just
south of I-70 which will eventually begin interacting with the front
and associated convection dropping south out of northern Missouri.
Instability is also maximized near the I-70 corridor which could
favor a widespread and potentially significant wind damage across
much of the forecast area later this evening, spreading into central
and even eastern Missouri near and after midnight. Increasing low-level
shear associated with the LLJ could also favor mesovortices with
enhanced wind damage and a few tornadoes along a corridor about 50
miles either side of the Missouri River later this evening. The
interaction of the front and low- level jet is also going to be very
favorable for heavy rain, and flash flooding continues to be a
significant concern across the entire flash flood watch area.
&&
.SHORT TERM...(This Evening through Tuesday Night)
Issued at 409 PM CDT MON JUL 7 2014
Challenging forecast for the short-term as there are several concern
that need to be addressed over the next 24 hours. The first of which
will revolve around the potential for severe weather tonight through
the overnight with widespread damaging winds a possibility with the
potential for a derecho event as well as large hail and perhaps even
few tornadoes with mesovortices along the line of storms. Another
threat with be the potential for flash flooding and river flooding
with widespread heavy rainfall.
This afternoon water vapor imagery shows an upper level trough
digging through the Dakotas. This trough will continue to dig as it
moves into the Upper Midwest tonight. This will force a cold front
into the Plains states. There are two main area we expect
thunderstorms to develop this evening. The first is across southern
Nebraska/northern Kansas in an area of differential heating south of
a decaying MCS. The second is an area currently developing along the
aforementioned cold front across northwestern Kansas. These storm
are expected to shift eastward this evening merging over
southeastern Nebraska and eastern Kansas. These storm are expected
to develop into a line of storms as it reaches the CWA.
Looking at the severe parameters the area will be very unstable with
2500-3500J/kg of CAPE, and abundant moisture with dewpoints in the
lower 70s. Shear is modest but nearly unidirectional. This will lead
us to the main threats originally being damaging winds and large
hail. The HRRR, GFS, and NAM by 04Z-06Z all develop a 60-70kt LLJ
punching into the back of this line of storms. It is reasonable to
think if these winds can be transported down to the surface we could
be looking a bow echo and perhaps a derecho event where we would
experience widespread damaging winds along the I-70 corridor.
The other concern (but by no means a lesser concern) is the
potential for flash flooding and river flooding. Model soundings
this afternoon indicate PWAT values of 2.00"-2.50" which is nearly
three standard deviations about normal for the beginning of July. As
such these storms will be extremely efficient rain producers and if
training or a large stratiform shield develops behind the main line,
flooding will be a concern. Most areas are reporting flash flood
guidance of 1.5"-2.0" per hour, as well as many rivers with
headwater guidance in the same range. These flooding concerns has
led to continue to the flash flood watch for most of the CWA.
Thunderstorms are expected to progress eastward to southeastward
over the CWA through the overnight producing damaging winds.
Although the potential for a tornado is low there still is the
chance for a mesovort along the line to produce a tornado. The
storms will exit the area by daybreak Tuesday.
Tuesday, temperatures behind this front will be much more manageable
with highs in the low to mid 80s with lower humidity values. Tuesday
afternoon high pressure will begin to build into the area setting
the stage for a "windows-wide" kind of night. Lows by Wednesday
morning will be in the low to mid 60s.
.LONG TERM...(Wednesday through Monday)
Issued at 409 PM CDT MON JUL 7 2014
Overall confidence in forecast through Friday is moderately high.
The medium range global models remain in reasonably good agreement
during this period with an upper trough over the eastern U.S. and an
upper ridge from the Rockies westward. Northwest flow lies
in-between with surface high pressure over the region on Wednesday
gradually retreating to the east. Slightly below average
temperatures and lower than normal humidity levels are expected to
gradually increase towards the end of the work week as the boundary
layer veers to a more southerly direction. Still looking at a chance
for elevated convection Thursday afternoon into Friday morning as
isentropic ascent and a warm front lift through the CWA.
The weekend and the early part of next week are more uncertain as
there is considerable difference between the GFS and ECMWF. However,
this forecast leans more heavily on the previous model consensus and
latest GFS as the 12z ECMWF has become a significant outlier as it
closes off a large upper low over southeast Canada and sends a
backdoor cold front through the central U.S. Looks more early Spring
with progged h8 temperatures of 6C-8C by Monday night. Favoring the
previous model consensus and latest GFS suggests a more moderate
stance with seasonal temperatures over the weekend and modest
cooling on Monday. Rain chances are based more on climate with no
discernible signals.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 630 PM CDT MON JUL 7 2014
The primary issue for the prevailing TAF period will be timing a line
of thunderstorms that are currently ongoing across portions of
Nebraska and southwestern Iowa. This line of storms will propagate
southward towards the terminals this evening, and are expected to
reach the terminals between a 02-04Z timeframe at STJ and 03-05Z at
both MCI and MKC. This system will have the potential for very strong
winds as it moves through, thus have included a tempo group for
variable thunderstorm winds and decreased visibility. Will adjust
the timing if needed as this line nears the terminals. Light to
moderate rain will also be associated with this line of storms which
may cause water runoff issues on paved surface areas. Showers and
thunderstorms will continue through tomorrow morning before exiting
the area. Behind this system cloud cover will decrease and winds will
become light initially before picking up out of the north as diurnal
heating helps to mix out the lower atmosphere by late tomorrow
morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR KSZ025-102>105.
MO...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR MOZ001>008-011>017-
020>025-028>033-037>040-043-044.
&&
MESOSCALE...Hawblitzel
SHORT TERM...73
LONG TERM...MJ
AVIATION...PMMHazardous weather outlook, Jul 7, 6:49 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 649 PM CDT MON JUL 7 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-090000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 649 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO TRACK ACROSS NORTHEAST KANSAS AND AREAS NEAR AND NORTH OF I-70 TONIGHT. DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAIN AND FLOODING IS POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jul 7, 10:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG CAMERON 39.74N 94.24W
07/07/2014 DEKALB MO EMERGENCY MNGR
3-4 INCH DIAMETER TREE LIMBS DOWN
&&
ABAILEYLocal storm report, Jul 7, 10:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1010 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND GST LANCASTER KS 39.57N 95.30W
07/07/2014 E60 MPH ATCHISON KS LAW ENFORCEMENT
&&
ABAILEYLocal storm report, Jul 7, 10:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1020 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 8 S EDGERTON 39.39N 94.63W
07/07/2014 PLATTE MO LAW ENFORCEMENT
LARGE TREE DOWN B HIGHWAY AND COVERED BRIDGE ROAD
&&
ABAILEYLocal storm report, Jul 7, 10:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1025 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST SMITHVILLE 39.38N 94.57W
07/07/2014 E65 MPH CLAY MO TRAINED SPOTTER
FILLED WATERCANS BLOWN OFF PORCH
&&
32Local storm report, Jul 7, 10:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TSTM WND GST 5 W LEAVENWORTH 39.32N 95.02W
07/07/2014 M67 MPH LEAVENWORTH KS EMERGENCY MNGR
&&
ABAILEYLocal storm report, Jul 7, 10:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM NON-TSTM WND GST N KANSAS CITY 39.12N 94.55W
07/07/2014 M63 MPH JACKSON MO TRAINED SPOTTER
&&
MELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 48 min |
| Jul 7, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 45 min |
| Jul 7, 9:48 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan | 5 hr |
| Jul 7, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth, Wyandotte | 42 min |
| Jul 7, 11:10 PM CDT | Areal Flood Advisory | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| Jul 7, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami, Wyandotte | 47 min |
| Jul 8, 2:27 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 51 hr |
| Jul 7, 7:25 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 50 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 45 min |
| Jul 7, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Nodaway and 3 more | 48 min |
| Jul 7, 8:34 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Jul 7, 8:42 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Daviess, Gentry, Grundy, Harrison and 7 more | 38 min |
| Jul 7, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Carroll, Chariton, Daviess, Grundy and 5 more | 47 min |
| Jul 7, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Clay, Clinton, Jackson, Lafayette and 4 more | 50 min |
| Jul 7, 10:00 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 45 min |
| Jul 7, 10:17 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 5 hr |
| Jul 7, 10:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 51 min |
| Jul 7, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 42 min |
| Jul 8, 12:08 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Henry, Johnson | 4 hr |
| Jul 8, 5:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 38 hr |
| Jul 8, 6:13 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 43 hr |
| Jul 8, 6:43 AM CDT | River Flood Warning | EAX | Howard | 27 hr |
| Jul 8, 8:17 AM CDT | River Flood Warning | EAX | Cooper, Saline | 68 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 66 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 58 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Cooper, Howard | 67 hr |
| Jul 8, 12:02 PM CDT | River Flood Warning | EAX | Ray | 32 hr |
| Jul 8, 2:26 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 34 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.